Advanced Search
MyIDEAS: Login

A maximal domain for strategy-proof and no-vetoer rules in the multi-object choice model

Contents:

Author Info

  • Kentaro Hatsumi
  • Dolors Berga
  • Shigehiro Serizawa

Abstract

Following Barbera, Sonnenschein, and Zhou (1991, Econometrica 59, 595-609), we study rules (or social choice functions) through which agents select a subset from a set of objects. We investigate domains on which there exist nontrivial strategy-proof rules. We establish that the set of separable preferences is a maximal domain for the existence of rules satisfying strategy-proofness and no-vetoer.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.iser.osaka-u.ac.jp/library/dp/2011/DP0809R.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Institute of Social and Economic Research, Osaka University in its series ISER Discussion Paper with number 0809.

as in new window
Length:
Date of creation: Mar 2011
Date of revision: Feb 2013
Handle: RePEc:dpr:wpaper:0809

Contact details of provider:
Postal: 6-1 Mihogaoka, Ibaraki, Osaka 567-0047
Fax: 81-6-6879-8583
Email:
Web page: http://www.iser.osaka-u.ac.jp/index-e.html
More information through EDIRC

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Alejandro Neme & Jordi MassÔ & Salvador BarberÁ, 1999. "Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes," Social Choice and Welfare, Springer, vol. 16(2), pages 321-336.
  2. Salvador Barbera & Hugo Sonnenschein & Lin Zhou, 1990. "Voting by Committees," Cowles Foundation Discussion Papers 941, Cowles Foundation for Research in Economics, Yale University.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Shuhei Morimoto, 2013. "Maximal domain for strategy-proof probabilistic rules in economies with one public good," Social Choice and Welfare, Springer, vol. 41(3), pages 637-669, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:dpr:wpaper:0809. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fumiko Matsumoto).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.